Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have white patches on face. Not cured by clotebate -gm. What should be done?

Answered by
Dr.
Dr. Kruti

Dermatologist

Practicing since :2003

Answered : 345 Questions

default
Posted on Tue, 11 Dec 2012 in Pigmentation Problems
Question: my 5 year old son has 2-3 white spots on his face which are getting prominent day by day from last 20 days, please advise.i have been using clotebate -gm (from last one week), like this has happened earlier also , but no visible results, rather the patches have become prominent.
doctor
Answered by Dr. Kruti 2 hours later
Hello

Thanks for posting your query.

I will be glad to be of assistance and will surely answer all your queries till you get a satisfactory answer.

I reviewed the pictures and it seems to be a condition called pityriasis XXXXXXX

Its very common in children and its a harmless condition. We refer to it as an eczema and all it requires is a moisturizer and it resolves over time.

The cream that you are applying (clobetasol) is too strong and needs to be discontinued.

The cream itself can increase the white spots in size as white spots which we refer to as hypopigmentation (decreased pigmentation) is a side effect of the cream.

Please let me know if I can address any other concerns for you.

Regards

Above answer was peer-reviewed by : Dr. Aparna Kohli
doctor
default
Follow up: Dr. Kruti 12 hours later
Thanks Doc, we had used clop when he was an infant. i will discontinue it as you say , i will use vaseline for moisturising as normal moisturiser (lakme) doesnot seem so effective ( as he is getting very dry skin) or can you suggest any medicated moisturiser.
Thanks and regards
XXXXXXX
doctor
Answered by Dr. Kruti 13 minutes later
Hello

Thanks for your reply.

You can use medicated moisturizer called oilatum lotion.

There is a solution available called oilatum emollient. One cap has to be added to one bucket of bath water. That also helps to moisturize dry skin.

Hope I have answered all your queries. Let me know if I can assist you further.

Regards
Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication ,  
Medical Topics

Recent questions on  Skin care

doctor1 MD

I developed brown patches on both sides of my face which is now spreading to my neck. Doctor says that it is lichenoid pigmentation. Did chemical peeling. Applying Lumaglo cream on face and venusia mixed with diplovate G on neck . I need your advise Dr Reneega, Professor of pharmacology

doctor1 MD

Sir,the skin of my neck[both back and front] turning black.I have a fair complexion.My face looks fair.I have tried many lotions,creams but no result.I feel that it may be due to some inner health problem in my body.I never know the exact reason.But i know for sure that it was not sun taning.Could you plz diagonise the problem and suggest some treatment to get rid of skin discolouration in neck?

doctor1 MD

how much time it takes to get normal skin back. i was using betnovate n for few months and when i stopped rashes occured on my skin. i went to doctor he gave me moisrise lotion, cuti soft, dricare soap and novo phane tablet. and told me to come after 15 days. sir, i am quite worried of my skin. so wanted to know how much time it takes to get back normal skin. pls help

doctor1 MD

i applied veet hair remover yesterday on my back. After application i had burning sensation and found red rashs all over. i couldnt sleep whole nite as red rashes are still there and if i pour water it gives burning sensation. i have applied it earlier also but this reaction happened first time. I have taken citrizen in morning. please advice further course of action.

doctor1 MD

hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?

doctor1 MD

In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?

doctor1 MD

my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...